Skip to main content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Journal of Research Volume 78B

Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 78B

ISSN: 0098-8979

Issue 1

Issue 2

Issue 3

Issue 4




Issue 1 January 1974

A class of positive stable matrices, p. 1
Carlson, David
http://dx.doi.org/10.6028/jres.078B.001

The Smith normal form of a partitioned matrix, p. 3
Newman, Morris
http://dx.doi.org/10.6028/jres.078B.002

A Lyapunov theorem for angular cones, p. 7
Johnson, Charles R.
http://dx.doi.org/10.6028/jres.078B.003

Second, third, and fourth order D-stability, p. 11
Johnson, Charles R.
http://dx.doi.org/10.6028/jres.078B.004

Comparison of some FORTRAN programs for matrix inversion, p. 15
Fitzgerald, Kenneth E.
http://dx.doi.org/10.6028/jres.078B.005

On characters of subgroups, p. 35
Merris, Russel
http://dx.doi.org/10.6028/jres.078B.006

Integer arithmetic determination of polynomial real roots, p. 39
Reitwiesner, George W.
http://dx.doi.org/10.6028/jres.078B.007


Issue 2 April 1974

Rational equivalence of unimodular circulants, p. 63
Pierce, Stephen
http://dx.doi.org/10.6028/jres.078B.008

How to determine accuracy of the output of a matrix inversion program, p. 65
Newman, Morris
http://dx.doi.org/10.6028/jres.078B.009

A conjecture on a matrix group with 2 generators, p. 69
Newman, Morris
http://dx.doi.org/10.6028/jres.078B.010

A property of equivalence, p. 71
Newman, Morris
http://dx.doi.org/10.6028/jres.078B.011

Comments on the discrete matrix model of population dynamics, p. 73
Freese, Ralph, and Johnson, Charles R.
http://dx.doi.org/10.6028/jres.078B.012

Fixed-point solution of plant input/location problems, p. 79
Goldman, A.
http://dx.doi.org/10.6028/jres.078B.013

A new proof of pick's theorem, p. 95
Minsker, Steven
http://dx.doi.org/10.6028/jres.078B.014


Issue 3 July 1974

A sufficient condition for matrix stability, p. 103
Johnson, Charles R.
http://dx.doi.org/10.6028/jres.078B.015

Computation of the field of values of a 2 x 2 matrix, p. 105
Johnson, Charles R.
http://dx.doi.org/10.6028/jres.078B.016

The factorization of a matrix as the commutator of two matrices, p. 109
Smith, John M.
http://dx.doi.org/10.6028/jres.078B.017

Complete elliptic integrals resulting from infinite integrals of Bessel functions, p. 113
Okui, Shigehiko
http://dx.doi.org/10.6028/jres.078B.018

The convex hull of transposition matrices, p. 137
Joel, Lambert S.
http://dx.doi.org/10.6028/jres.078B.019

Computational experience with an algorithm for finding the k shortest paths in a network, p. 139
Shier, Douglas R.
http://dx.doi.org/10.6028/jres.078B.020

How bad is Hadamard determinantal bound?, p. 167
Johnson, Charles R.; Newman, Morris
http://dx.doi.org/10.6028/jres.078B.021


Issue 4 October 1974

Saddlepoints in p-pivot classes of skew matrices, p. 181
Stein, Marjorie L.
http://dx.doi.org/10.6028/jres.078B.022

Maximizing the number of spanning trees in a graph with n nodes and m edges, p. 193
Shier, D. R.
http://dx.doi.org/10.6028/jres.078B.023

Field of values and spectra of positive definite multiples, p. 197
Johnson, Charles R.
http://dx.doi.org/10.6028/jres.078B.024

Automatic computing methods for special functions. Part II: The exponential integral En(x), p. 199
Stegun, Irena A.; Zucker, Ruth
http://dx.doi.org/10.6028/jres.078B.025

Created September 7, 2012, Updated January 5, 2017